MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85105
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the temperature increased, and output did not display.During a catheter ablation procedure to treat paroxysmal supraventricular tachycardia in the left inguinal, left subclavian a blazer ii catheter was selected for use.After the device was inserted inside the body, energization was tried to perform with the catheter, but the temperature increased, and output did not display.The catheter was replaced and the procedure was completed without patient complications.
 
Additional Manufacturer Narrative
Visual inspection revealed the device does not have visual defects.The functional testing revealed no abnormal resistance was felt when actuating the steering mechanism.The electrical testing revealed the device was found within specification.No opens or shorts were found.The radio frequency ablation test was verified by using the maestro generator 4000, and the device was found within specifications.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.Based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/dfu.
 
Event or Problem Description

Brand Name
BLAZER II
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10046488
Report Number2134265-2020-06317
Device Sequence Number2900020
Product Code LPB
UDI-Device Identifier08714729301707
UDI-Public08714729301707
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2021
Device Model Number85105
Device Catalogue Number85105
Device Lot Number0022336045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2020
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer05/26/2020
Initial Report FDA Received Date05/12/2020
Supplement Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1